MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 15CM); INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 15CM); INSTRUMENT, BIOPSY
Model Number 360-1580-02
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A lead ct tech reported the device discharged without being fired.
 
Additional Manufacturer Narrative
We¿ve completed a review of the manufacturing and inspection records for this lot and found everything to be within specification, with no deviations or non-conformances noted.We also received two samples back for evaluation.After performing a visual inspection, we did not observe any signs of damage.Each device was test fired five times and operated as intended.Upon disassembly of the returned devices, excess adhesive was observed on the front trigger arms.This condition may contribute to increased resistance when operating the front trigger.Based on this evaluation, the complaint has been confirmed.An internal investigation has been initiated to identify the root cause and implement appropriate corrective actions.Additional information provided in h.3., h.6.And h.11.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 15CM)
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21741246
Report Number0001625425-2025-00980
Device Sequence Number18392791
Product Code KNW
UDI-Device Identifier00886333224029
UDI-Public(01)00886333224029(17)270919(10)11591189
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1580-02
Device Lot Number11591189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown